# SDR DALA2019061803624

- Difficulty date: June 17, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 355
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CUSP WEB ON STA Y=355 X=57 LH AT PASSENGER COMPARTMENT (CPAX). NRC 00452: AREA WAS REPAIRED PER B717-200 SRM 53-00- 55-2R-4 FIG. 215.
